In this article, we extend this approximation theory developed in (Bazilevs et al., Math Models Methods Appl Sci 16 (2006), 1031-1090) and (Beirão da Veiga et al., Comput Methods Appl Mech Eng 209-212 (2012), 1-11) to the case when the computational domain is a collection of nonuniform rational B-splines patches.

Buffa, A., Vazquez, R., Sangalli, G., BEIRAO DA VEIGA, L. (2015). Approximation estimates for isogeometric spaces in multipatch geometries. NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 31(2), 422-438 [10.1002/num.21943].

Approximation estimates for isogeometric spaces in multipatch geometries

BEIRAO DA VEIGA, LOURENCO
Ultimo
2015

Abstract

In this article, we extend this approximation theory developed in (Bazilevs et al., Math Models Methods Appl Sci 16 (2006), 1031-1090) and (Beirão da Veiga et al., Comput Methods Appl Mech Eng 209-212 (2012), 1-11) to the case when the computational domain is a collection of nonuniform rational B-splines patches.
Articolo in rivista - Articolo scientifico
Approximation estimates; Isogeometric analysis;
Isogeometric analysis
English
2015
31
2
422
438
none
Buffa, A., Vazquez, R., Sangalli, G., BEIRAO DA VEIGA, L. (2015). Approximation estimates for isogeometric spaces in multipatch geometries. NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 31(2), 422-438 [10.1002/num.21943].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/98172
Citazioni
  • Scopus 17
  • ???jsp.display-item.citation.isi??? 16
Social impact